# SDR IPXA2019100747604

- Difficulty date: October 7, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5398673220500
- Condition: Bent
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT INTERCOSTAL ANGLE AT FRAMES 85-86, STRINGER 40R IN THE THS COMPARTMENT.   REMOVED AND REPLACED THE INTERCOSTAL ANGLE IAW SRM 51-40-21, PG 6.
